Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Still needing guidance
Jan 5, 2004

Hi - wanted to say I ordered your book Built to Survive and it's very helpful. Could you help me out again with a decision I am making. I am on a cocktail fo sustive, abacavir and d4T and I have high triglecerides and inflammatin of the liver AST 72 and ATL 118 my liver is functioning fine. I have mild lipo and facial wasting, low testosterone and my tri's were noted to be lipenic. The doctor is recommending that I replace d4t with AZT because Viread is not available yet in Canada. The doc believes much of what is happening is likely related to the d4T. My geno/pheno test reveals no resistance to AZT or 0.6. What is the likelyhood that I will develop resistence to AZT? If I develop resistance will I have to drop Sustiva and Abacavir? Could I go back to d4T? Your thoughts appreciated - thanks for all you do.

Response from Dr. Dieterich

This is a no brainer! Switch right now. Results of TARHEEL are coming out this week and there is a dramatic decrease in TG's when switching off D4T or DDI. Go for it! DTD



Previous
what is the safest way to reduce my tummy size?
Next
New Oral Testosterone ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement